| Catalog Number |
650-1057 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: cer option type 1 tpr sleve -3; item#: 650-1065; lot#: 329700.Tprlc 133 type1 pps so 9x137mm; item#: 51-103090, lot#: 3880920.G7 finned 3 hole shell 52e; item#: 110017103; lot#: 3841407.G7 neutral e1 liner 36mm e; item#: 010000857; lot#: 3915013.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient experienced a dislocation approximately 3 years after the initial implantation due to a fall.The hip was successfully reduced with moderate sedation.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The product remains implanted; therefore, visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Device is used for treatment.Medical records were provided and reviewed by a health care professional.The review identified dislocation of right hip due to fall.Successful reduction of dislocation under moderate sedation.Patient was bending over and felt her hip pop causing her to fall.Patient reports a history of hip dislocations that she is typically able to pop back into place by standing up.Right hip tenderness, deformity, shortened and externally rotated.The medical records state that the x-ray shows dislocated right tha, no evidence of fracture, left hip is aligned.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.